It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-08-2012, 10:03 AM   #1
Newbie
(male)
 
Join Date: Oct 2012
Location: Saranac Lake, NY USA
Posts: 2
rousseau498 HB User
Question On T injections and still having libido problems

Hello: I have been injecting testosterone cypionate 100 mg/1 mL per week for a long time and still have trouble with arousal, libido, and sometimes maintaining an erection. It seems to be primarily a libido issue to me, which I thought testosterone would help. My recent test levels reflect low values, at least in my book. Here they are:

FHS less than <0.2 L /1.5-12.4 mIU/mL
LH 0.1 L / 1.7-8.6 mIU/mL
Testosterone Total 334 L / 348-1197 ng/dl
Testosterone Free 6.4 L /7.2-24.0 pg/mL

I've asked to increase the dosage to 200 mg/mL per week but have not heard back from doctor. I have requested that my estradiol be tested, but they won't do it. I don't think it is an issue, but who knows for sure? Has anyone else had this same problem and did it resolve with a higher dose?

Thank you for any feedback you can offer.

Bob

 
Sponsors Lightbulb
   
Old 10-19-2012, 06:41 AM   #2
Member
(male)
 
Join Date: Mar 2007
Location: USA
Posts: 54
KayakGuy HB User
Re: On T injections and still having libido problems

Quote:
Originally Posted by rousseau498 View Post
Hello: I have been injecting testosterone cypionate 100 mg/1 mL per week for a long time and still have trouble with arousal, libido, and sometimes maintaining an erection. It seems to be primarily a libido issue to me, which I thought testosterone would help. My recent test levels reflect low values, at least in my book. Here they are:

FHS less than <0.2 L /1.5-12.4 mIU/mL
LH 0.1 L / 1.7-8.6 mIU/mL
Testosterone Total 334 L / 348-1197 ng/dl
Testosterone Free 6.4 L /7.2-24.0 pg/mL

I've asked to increase the dosage to 200 mg/mL per week but have not heard back from doctor. I have requested that my estradiol be tested, but they won't do it. I don't think it is an issue, but who knows for sure? Has anyone else had this same problem and did it resolve with a higher dose?

Thank you for any feedback you can offer.

Bob
Total testosterone of 334 is still very low, too low to be satisfactory for most men. You don't say how many ml are you injecting per week, or how many months or years you have been injecting. If you are injecting 1 ml per week, you are getting 100 mg per week which is a reasonable starting dose, but doesn't seem to raise your total T enough. You need to increase your dosage. You may need to break it into two shots per week to even out highs and lows on a higher dosage.

Down the road you may need to inject hcg to maintain fertility and keep the testes from shrinking, and you may need to add AI (arimidex etc.) to control E2 levels. Most important, though, is to get total T up, probably into the 600 to 800 range, to see if libido improves. Good luck and keep us posted. There are a lot of guys on this board with years of experience in this.

 
Sponsors Lightbulb
   
Old 10-19-2012, 05:42 PM   #3
Senior Member
(male)
 
Join Date: Oct 2008
Location: US
Posts: 282
boscot HB Userboscot HB Userboscot HB Userboscot HB Userboscot HB Userboscot HB Userboscot HB User
Re: On T injections and still having libido problems

First your T levels are quite low......weekly injections are really not the answer. I would move up to maybe 160mg and break it into EOD or at least twice weekly. Might also consider doing it via sub-q vs IM.

As mentioned you should also consider HCG it will keep your testes alive plus it also helps with libido.

Keep an eye on estridol....if it gets to high it will kill libido and cause ED.

Good luck


Lou

 
Old 10-23-2012, 10:22 AM   #4
Newbie
(male)
 
Join Date: Oct 2012
Location: Saranac Lake, NY USA
Posts: 2
rousseau498 HB User
Re: On T injections and still having libido problems

Quote:
Originally Posted by KayakGuy View Post
Total testosterone of 334 is still very low, too low to be satisfactory for most men. You don't say how many ml are you injecting per week, or how many months or years you have been injecting. If you are injecting 1 ml per week, you are getting 100 mg per week which is a reasonable starting dose, but doesn't seem to raise your total T enough. You need to increase your dosage. You may need to break it into two shots per week to even out highs and lows on a higher dosage.

Down the road you may need to inject hcg to maintain fertility and keep the testes from shrinking, and you may need to add AI (arimidex etc.) to control E2 levels. Most important, though, is to get total T up, probably into the 600 to 800 range, to see if libido improves. Good luck and keep us posted. There are a lot of guys on this board with years of experience in this.
Thank you, KayakGuy and boscot. I appreciate your feedback. I recently wrote a letter to my urologist asking to have my DHEA-S and ESTRADIOL tested along with total T, complete blood count and PSA. His nurse called to say they received the letter and my doctor will consider it when he returns from refresher courses in November. Your thoughts about estradiol possibly being high registers with me, plus simply that I may not be injecting ENOUGH T cypionate to raise my T up to where I will feel a libido increase. I pretty sure the doctor would not consider HCG, though I will mention it and mention also the fact that my testicles have shrunk consderably since I began T injections a few years ago. And the idea of injecting more often has made sense to me for months now, and I am going to do it starting this week. Thank you again for getting back to me. I appreciate it greatly.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!